# SDR ASAA2016040816298

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,827 hours, 3,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CHECK LT PACK AMBER LIGHT ILLUMINATES.  LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE, NR 2 SHOWS NO FAULTS, NR 1 SHOWS THIS PACK TCV, VALVE 139.  CLEARED FAULT.  CLEANED ALL 3 CABIN TEMP SENSOR FILTERS AND REINSTALLED.  RAN LT PACK FOR 60 MINUTES AND PACK LIGHT AND MASTER CAUTION REMAINED OFF.  ACCOMPLISHED PACK TEMP CONTROL BITE, BOTH CONTROLLERS SHOW NO FAULTS, REF FIM 21-62, TASK 801, 21-62 TASK 830, AND AMM 21-61-06-100-801.
